First Migraine Questions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alaska1977
New Member


Date Joined Jan 2009
Total Posts : 1
   Posted 1/1/2009 5:29 PM (GMT -6)   
Hi,

Hoping someone could give me a little guidance. I am a 31 yr old male. I had been ill for the last week or so with flu/possible virus... sore throat, cold, aches, cough etc. I was on the mend then woke three mornings ago with the worst headache I had ever experienced. It was behind the right eye and didn't respond to paracetamol or neurofen. After a couple of hours it subsided and within four I was able to get up and do things. Didn't think much of it until exactly the same thing happened the following morning (this time though I had got up shortly before the headache arrived to shut a window and was fine and the headache kicked in shortly after I went back to bed). This second headache was worse and accompanied with vomiting. I went to my doc and he said it was probably migraine and gave me migraine pills (the pink and yellow combo).

I've never experienced this before and found the whole thing quite a shock and went to bed last night feeling pretty nervous about what might be there in the morning. This morning I fortunately had no headache but I have been feeling quite dizzy throughout the day - is this a common after effect of migraine ? is it a sign I might be getting another ?

Appreciate any advice

Thanks

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/1/2009 7:31 PM (GMT -6)   
No, dizzyness is usually not occapianied or thereafter. However, with vomiting, pinch your arm and if it doesnt go back to normal within 3 seconds...your dehydrated. Or..if your lips are chapped, and thhey weren't or chapped even more than were....your dehydrated. Dizzyness can be related to being dehydrated. It can also be a side effect from that medication the doctor gave you. Condsidering you've been dizzy all day, certainly I am no doctor, but I'd be calling the pharmacist to find out if its a side effect from the medication and if not, I'd be calling the doctor. It can be simple like dehydration or as serious as a rare blood disease attacking your body like Sarcoidosis or Wegeners.

lakewinds
Regular Member


Date Joined Feb 2008
Total Posts : 60
   Posted 1/1/2009 10:17 PM (GMT -6)   
iT COULD HAVE BEEN A SINUS HEADACE i GET THOSE AND THEY USUALLY TURN ITO MIGRAINES IF NOT TKEN CARE OF

MissTrixy
New Member


Date Joined Jan 2009
Total Posts : 1
   Posted 1/4/2009 11:26 PM (GMT -6)   
Hello, I'm curious about how you treat your sinus headaches. Decongestants don't seem to work for me. My body has built up resistance to them.

Sometimes I go to bed congested & wake up with a bad headache. When I get these, Imitrex usually does the trick, but I've been taking Imitrex for at least 12 years. It takes much longer for it to help, and lately there's been times when it didn't work. I know it's all about the timing with imitrex.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 21, 2017 4:40 AM (GMT -6)
There are a total of 2,871,128 posts in 315,074 threads.
View Active Threads


Who's Online
This forum has 156584 registered members. Please welcome our newest member, raeesbab.
306 Guest(s), 10 Registered Member(s) are currently online.  Details
RedLabel, Marta91, Dahlias, Wilderness, Loutucky, Skypilot56, Saipan Paradise, Steve n Dallas, halbert, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer